RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 2, Pages 265–278 (Mi izv2829)  

This article is cited in 2 scientific papers (total in 3 papers)

On systems of inequalities with convex functions in the left-hand sides

I. I. Eremin


Full text: PDF file (1240 kB)

Bibliographic databases:
UDC: 519.3
Received: 21.12.1964

Citation: I. I. Eremin, “On systems of inequalities with convex functions in the left-hand sides”, Izv. Akad. Nauk SSSR Ser. Mat., 30:2 (1966), 265–278

Citation in format AMSBIB
\Bibitem{Ere66}
\by I.~I.~Eremin
\paper On systems of inequalities with convex functions in the left-hand sides
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 2
\pages 265--278
\mathnet{http://mi.mathnet.ru/izv2829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199325}
\zmath{https://zbmath.org/?q=an:0198.39003|0158.05203}


Linking options:
  • http://mi.mathnet.ru/eng/izv2829
  • http://mi.mathnet.ru/eng/izv/v30/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Eremin, “Author’s results on Mathematical Programming in retrospect”, Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S47–S56  mathnet  crossref  zmath  isi  elib
    2. V. V. Vasin, “Iterative processes of the Fejér type in ill-posed problems with a prori information”, Russian Math. (Iz. VUZ), 53:2 (2009), 1–20  mathnet  crossref  mathscinet  zmath  elib
    3. V. I. Berdyshev, V. V. Vasin, S. V. Matveev, A. A. Makhnev, Yu. N. Subbotin, N. N. Subbotina, V. N. Ushakov, M. Yu. Khachai, A. G. Chentsov, “Ivan Ivanovich Eremin”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 1–8  mathnet  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:177
    Full text:95
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020